# SDR DALA2025042103063

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0921182) CORROSION INNER CHORD LOCATED BTW STA 947 TO STA 1006 AND LBL 50 AT AFT GALLEY AREA. REPLACED INNER CHORD AND FASTENERS LOCATED BTW STA 947TO STA 1006 AND LBL 50 AT AFT GALLEY AREA AS PER B737-800 SRM 51-40-02-0G-0 AND DWG 147A8501.
